# SDR W8PA970762

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5240 · Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE PANEL HAS CORROSION AROUND GROUND STUD.  REMOVED AND REPLACED DOOR PER SRM 51-40-02.  (M)
